# SDR AALA202406219224

- Difficulty date: April 29, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,427 hours, 31,955 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: D5313323820100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK CENTER WINDSHIELD FRAMING RIGHT HAND LATERAL POST WINDSHIELD FRAME UPPER ATTACHMENT CRACKED BETWEEN FR 3 AND FR 4 AT Y0. REPLACED WINDSHIELD FRAME PER EA 353864.
